# SDR COEA2015123105801

- Difficulty date: December 31, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- Engine: Pwa PW127
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Landing
- Part number: S54310252200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT ENG NACELLE OTBD AFT LANDING FOR PANEL 473AL, HAS CHAFING DAMAGE, LEVEL 2 CORROSION.  REPAIRED IAW SRAS CE 219 16 9938 DATED 2 2 2016.
